Co-Dydramol Tablet 10/500mg - Co-Dydramol Tablet is for mild to moderate pain and contains two active ingredients; Paracetamol and dihydrocodeine. The paracetemol is designed to relieve pain and fever whilst reducing the body’s temperature. Dihydrocodeine is a stronger pain killer which works by mimicking naturally occurring pain-reducing chemicals called endorphins and blocking the transmission of pain. These two ingredients combined work towards relief of mild to moderate pain.
How to Take:
- Co-dydramol tablets should preferably be taken with or after food.
- Adults and adolescents aged 12 years and over should take one or two tablets every four to six hours as required. Do not take more than eight tablets in 24 hours.
- Do not take more than the recommended dose.
- Consult your doctor if your pain is not relieved by taking this medicine.
- Dihydrocodeine can cause drowsiness, although at the dose contained in this medicine this is unlikely. However, if you do find this medicine makes you feel sleepy or dizzy you should not drive or operate machinery and avoid drinking alcohol.
- Do not take this medicine with any other products that contain paracetamol. Many over-the-counter painkillers and cold and flu remedies contain paracetamol. It is important to check the ingredients of any medicines you buy without a prescription before taking them in combination with this medicine. Seek further advice from your pharmacist.
- An overdose of paracetamol is dangerous and capable of causing serious damage to the liver and kidneys. You should never exceed the dose stated in the information leaflet supplied with this medicine. Immediate medical advice should be sought in the event of an overdose with this medicine, even if you feel well, because of the risk of delayed, serious liver damage.
- Alcohol increases the risk of liver damage that can occur if an overdose of paracetamol is taken. The hazards of paracetamol overdose are greater in persistent heavy drinkers and in people with alcoholic liver disease.
- Do not take this medicine for longer than prescribed yb your doctor. If this medicine is taken regularly for long periods of time, the body can become tolerant to it and it may become less effective at relieving pain. With prolonged use, the body may also become dependent on the dihydrocodeine. As a result, when you then stop taking the medicine you may get withdrawal symptoms such as restlessness and irritability.
- Taking a painkiller for headaches too often or for too long can actually make the headaches worse.
Please contact your doctor or medical practitioner to understand more about the side effects of taking Co-Dydramol Tablet 10/500mg .
Paracetamol 500mg, dihydrocodeine tartrate 10mg